Advertisement

Archiv der Mathematik

, Volume 73, Issue 1, pp 18–24 | Cite as

Sur le problème de descente des formes quadratiques

  • Ahmed Laghribi
Article

Abstract.

In this paper, we give some positive answers to a conjecture of B. Kahn on a descent problem for quadratic forms [9].

Keywords

Quadratic Form Positive Answer Descent Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • Ahmed Laghribi
    • 1
  1. 1.Université Catholique de Louvain, Institut de Mathématiques, Chemin du Cyclotron, 2, B-1348 Louvain-La-Neuve, BelgiqueBelgium

Personalised recommendations